| Model Number |
M00545890 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
Note: this report pertains to one of two hurricane rx dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that two hurricane rx dilatation balloons were used in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.During the procedure, a sharp stone in the distal pancreatic duct popped both balloons while trying to pull out.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.